# SDR ASAA2019031428609

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 23,236 hours, 7,635 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT "PACK" LIGHT ILLUMINATES WHEN MASTER CAUTION RECALL PUSHED. EXTINGUISHES WHEN SYSTEM IS RESET. GROUNDED - YES. REF FIM TASK 21-53 TASK 809, NR 1 PZTC LOGGED RAM AIR ACTUATOR FAULT, RESET FAULT. GVI LEFT RAM AIR DUCT, NO OBSTRUCTIONS NOTED. NR 1 AND NR 2 PZTC BITE TESTED GOOD WITHOUT FAULTS. LEFT PACK OPS CHECKED NORMAL ON GND W/O DEFECTS.
